On a Special Class of Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations

Bibliographic Details
Main Authors: Nugroho, G., Ali, A.M.S., Abdul Karim, Z. A.
Format: Article
Published: Elsevier 2009
Subjects:
Online Access:http://scholars.utp.edu.my/id/eprint/2073/
_version_ 1848659200633208832
author Nugroho, G.
Ali, A.M.S.
Abdul Karim, Z. A.
author_facet Nugroho, G.
Ali, A.M.S.
Abdul Karim, Z. A.
author_sort Nugroho, G.
building UTP Institutional Repository
collection Online Access
first_indexed 2025-11-13T07:26:39Z
format Article
id oai:scholars.utp.edu.my:2073
institution Universiti Teknologi Petronas
institution_category Local University
last_indexed 2025-11-13T07:26:39Z
publishDate 2009
publisher Elsevier
recordtype eprints
repository_type Digital Repository
spelling oai:scholars.utp.edu.my:20732010-05-12T01:02:25Z http://scholars.utp.edu.my/id/eprint/2073/ On a Special Class of Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations Nugroho, G. Ali, A.M.S. Abdul Karim, Z. A. Q Science (General) TJ Mechanical engineering and machinery Elsevier 2009 Article PeerReviewed Nugroho, G. and Ali, A.M.S. and Abdul Karim, Z. A. (2009) On a Special Class of Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations. Applied Mathematics Letters, 22 (11). pp. 1639-1644. ISSN 8939659 http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6TY9-4WBK79C-6-1&_cdi=5613&_user=1196560&_pii=S0893965909001980&_orig=browse&_coverDate=11%2F30%2F2009&_sk=999779988&view=c&wchp=dGLbVtb-zSkWA&md5=7f1e51cdf5ef25b967ba7f41313c0d51&ie=/sdarticle.pdf 10.1016/j.aml.2009.05.010 10.1016/j.aml.2009.05.010 10.1016/j.aml.2009.05.010
spellingShingle Q Science (General)
TJ Mechanical engineering and machinery
Nugroho, G.
Ali, A.M.S.
Abdul Karim, Z. A.
On a Special Class of Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations
title On a Special Class of Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations
title_full On a Special Class of Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations
title_fullStr On a Special Class of Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations
title_full_unstemmed On a Special Class of Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations
title_short On a Special Class of Analytical Solutions to the Three-Dimensional Incompressible Navier-Stokes Equations
title_sort on a special class of analytical solutions to the three-dimensional incompressible navier-stokes equations
topic Q Science (General)
TJ Mechanical engineering and machinery
url http://scholars.utp.edu.my/id/eprint/2073/
http://scholars.utp.edu.my/id/eprint/2073/
http://scholars.utp.edu.my/id/eprint/2073/